ITEM METADATA RECORD
Title: On Grassmann secant extremal varieties
Authors: Ciliberto, Ciro * ×
Cools, Filip * #
Issue Date: 2008
Publisher: De Gruyter
Series Title: Advances in Geometry vol:8 issue:3 pages:377-386
Abstract: In this paper we give a sharp lower bound on the dimension of Grassmann secant varieties of a given variety and we classify varieties for which the bound is attained.
ISSN: 1615-715X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science